# SDR SWAA2017120718297

- Difficulty date: December 5, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 45,031 hours, 30,450 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: 609833
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY EMERGENCY EXIT LIGHTS SWITCH INOP. / RESEATED PIN IAW MM.
